# SDR DHL97804003

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Instr Amp
- Part number: 2589201911
- Condition: Inoperative
- Location: E/E Compt
- Component: 258733511
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TURNS, HEADING LIGHT ILLUMINATES ON ANNUNCIATOR.  CAPTS ADI SHOWS 20 DEGREE BANK IN LEVEL FLIGHT.  REMOVED AND REPLACED INSTRUMENT AMP.  OPS CHECKED OK.  REMOVED AND REPLACED NR 1 VG.  OPS CHECKED GOOD.
